# SDR CALA2022101202781

- Difficulty date: October 9, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 75,569 hours, 27,025 cycles
- Engine: Cfmint CFM567B242
- Engine time: 71,701 hours, 24,817 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CFM567B243
- Part serial: 874501
- Condition: Shutdown
- Location: #2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M, Y
- Precautionary procedure: A, B, E

## Discrepancy

AT FL 410 NUMBER 2 ENG FAILED N1 ROLLED BACK SMALL VIBRATION SO SHUT THE ENGINE DOWN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INSPECT INLET AND EXHAUST AND PROVIDE PICTURES TO UAL TOMC. REMOVED RPL #2 ENG. TT1812890. ALL OPS AND INDICATIONS GOOD REF 29-7100-14900,29-7100-1-4900. OPS GOOD. REMOVED AND REPLACED #2 ENGINE REF JC 29-7100-1-0900 AND 29-7100-1-4900 ALL OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME.
